# SDR USAA2011082600018

- Difficulty date: August 20, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546548
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FUSELAGE FRAME AT BS 747 BETWEEN S26L TO S27L.  REPAIRED FUSELAGE FRAME AT BS 747 BETWEEN S26L TO S27L IAW B737 SRM 53-00-07, REPAIR 4.
